Jump to content


E-Newsletter Signup Like us on Facebook Sign Up For Our e-Newsletter
Photo

Miralax


  • Please log in to reply
1 reply to this topic

#1 inspector

inspector

    Advanced Member

  • Members
  • PipPipPip
  • 72 posts
  • LocationStockton, CA.

Posted 01 May 2013 - 05:41 PM

This maybe an unusual question. I was fighting constipation with high fiber and lots of fluids but after awhile that didn't work well. I saw my G.I. doc for abdominal tenderness as well, who prescribed 2-doses of Miralax each night but that proved to be to much, so I am on one dose nightly. Stool is soft. Since starting Miralax slightly over 3 wks ago, right off it seemed to increase my problems with balance as well as increased weakness. I mentioned it to my G.I. doc and he basically thinks I'm nuts. I am on zero PD meds. When I take the Miralax in the evening, the symptoms get worse within an hour or so.

Your thoughts are greatly appreciated!

#2 Dr. Okun

Dr. Okun

    Advanced Member

  • Ask the Doctor Moderators
  • PipPipPip
  • 4,289 posts
  • LocationUniversity of Florida

Posted 02 May 2013 - 03:44 PM

I haven't heard this but two suggestions.

Give your meds a one hour head start before taking miralax in case it is affecting absorption.

Drink 6-8 glasses of plain water a day and stay hydrated.

Michael S. Okun, M.D.
Author of the Amazon Bestseller Parkinson's Treatment: 10 Secrets to a Happier Life
National Medical Director | NPF
UF Center for Movement Disorders & Neurorestoration
Read More about Dr. Okun at: http://movementdisor...hael-s-okun-md/
or Visit Parkinson's Disease treatment and research blogs at:
NPF's What's Hot in Parkinson's disease
or his parkinsonsecrets.com blog for treatment tips





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users